# SDR DALA2015110906829

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 41,580 hours, 28,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Missing
- Location: Catwalk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRS CATWALK HANGS DOWN 6" WITH STAIRS DOWN.  FOUND BOLT MISSING ON RT CABLE TENSION CRANK ARM.  REPLACED SAME.  OPS CHECKS OK.
